# SDR SWAA2023111420693

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 71,857 hours, 42,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY EXIT/ SALIDA LIGHT LENSE COVER LOOSE<[01] C/W MT M-21-133-00720 AND OPS TEST IAW AMM 33-51-00; OK TO CONTINUE PER MT M-21-133-00720
